# SDR FDEA202208232032

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: N/A
- Component: Flap, Boeing
- Component part number: 113N300320H
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD FWD FLAP OUTBOARD LEADING EDGE HAS GOUGE
